# SDR USAA920071128

- Difficulty date: October 4, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 63,079 hours, 43,820 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C20 CHECK, LEFT WING AILERON OUTBOARD UPPER SURFACE HAS EXPOSED COMPOSITE.  REPAIRED LEFT WING AILERON OUTBOARD UPPER SURFACE IAW USAIRWAYS EA 98940.
